MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros®; chemolock¿; syringe transfer set w/microclave®, chemolock¿ port where the customer reported a leak from tubing.It was noted that about 23 hours after starting the pump, the patient noticed that it was leaking in the tubing and stopped the pump.The medication that was leaking was a 5-fluorouracil with ndc number 63323-0117-61.It was also noted that the tubing had fallen out of the piece that connects to the blue connector.It was noted that there were 3 leaks with the tubing when the patient was at home during infusion.There was patient involvement, and unknown human harm.This is the second of two events.
 
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.
 
Additional Manufacturer Narrative
D9 - date returned to mfg - 14 nov 2024.Investigation summary: customer returned a drawing showing the location of the leak, basically is coming from the y-clave and tube connection, no additional damage or anomalies were observed.Five (5) new list# cl3960, oncology kit were returned for evaluation.As received no physical damage or anomalies were observed.No mating device was returned for evaluation.The returned sets were tested as per procedure and no leaks from any tube connection or anywhere else were confirmed.Complaint of leak cannot be confirmed or replicated.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20685588
Report Number9617594-2024-01609
Device Sequence Number8557028
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)290301(10)13919794
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number13919794
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FLUOROURACIL WITH NDC # 63323-0117-61, MFR UNK
Patient SexUnknown